MathSciNet Relay Station
MathSciNet bibliographic data
MR1475778 35L65 (76L05 76N10)
Liu, Tai-Ping; Yu, Shih-Hsien Propagation of a stationary shock layer in the presence of a boundary. Arch. Rational Mech. Anal. 139 (1997), no. 1, 57–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement